About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 186037, 6 pages
Research Article

The Proposed Modified Liu System with Fractional Order

1Department of Physics, Urmia Branch, Islamic Azad University, P.O. Box 969, Oromiyeh, Iran
2Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia

Received 27 February 2013; Accepted 15 March 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Alireza K. Golmankhaneh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ahmed M. A. El-Sayed, and Sanaa M. Salman, “Fractional-order Chua's system: discretization, bifurcation and chaos,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Chin-Tsung Hsieh, and Jen Shiu, “Study of Intelligent Photovoltaic System Fault Diagnostic Scheme Based on Chaotic Signal Synchronization,” Mathematical Problems in Engineering, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Ahmed Alsaedi, Alexey Zaikin, Bashir Ahmad, Fuad Alsaadi, and Moustafa El-Shahed, “Fractional calculus model of GATA-switching for regulating the differentiation of a hematopoietic stem cell,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Xiaoya Yang, Xiaojun Liu, Honggang Dang, and Wansheng He, “The Dynamics and Synchronization of a Fractional-Order System with Complex Variables,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Lang Li, Lingyu Jin, Changping Xie, and Shaomei Fang, “The fractional modified Zakharov system for plasmas with a quantum correction,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Xiaojun Liu, Ling Hong, and Jun Jiang, “Global bifurcations in fractional-order chaotic systems with an extended generalized cell mapping method,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 26, no. 8, pp. 084304, 2016. View at Publisher · View at Google Scholar